MathSciNet Relay Station
MathSciNet bibliographic data
MR782237 14G30 (14F45 57R99 58A07)
Akbulut, Selman; King, Henry A resolution theorem for homology cycles of real algebraic varieties. Invent. Math. 79 (1985), no. 3, 589–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement